# SDR CA090918011

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 22,026 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: C1006
- Condition: Failed
- Location: Nlg Steering
- Part time: 726 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON TAXI THE FLIGHT CREW NOTED THAT THE NOSE WHEEL STEERING WAS UNRESPONSIVE. THE TEST FUNCTION WORKED FINE. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REPLACED THE FAILED POWER LEVER NOSE STEERING MICROSWITCH.  NO WARNING INDICATIONS WERE GIVEN AND NONE WOULD BE EXPECTED AS FAILURE OF THIS COMPONENT WOULD NOT PROVIDE A WARNING NOTIFICATION TO THE FLIGHT CREW.  MAINTENANCE REPLACED THE SWITCH AND RELEASED THE AIRCRAFT.  LOCATION OF POWER LEVER SWITCH IS ITEM #3 IN THE ATTACHED IPC DRAWING. (TC# 20090918011)
